Facebook Pixel

Plan b side effect or my period?

By June 16, 2017 - 10:22am
Rate This

I took Plan b for the first time on the 8th and started bleeding heavily on the 14th.Now I'm not sure if the bleeding is a side effect of plan b or my period because I'm not supposed to get my period till the 23rd.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!